# SDR DALA14026166904

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 89,036 hours, 37,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1374
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN AT BS 1374, FOUR INCHES DOWN FROM STRINGER 6L HAS LIGHTNING DAMAGE.  DRILLED OUT DAMAGE AND INSPECTED WITH 10X MAGNIFICATION.  TREATED, PAINTED, INSTALLED BLIND RIVET IAW SRM 53-00-01, FIG 201.
